okay so me and a girl had unprotected sex. I did not ejaculate in her im positive of that, but i am aware that sometimes pre-ejacuate fluids carry sperm. about 20 minutes after we did this i purchased the One Step Plan B pill and she took it, she did not vomit but did experience nausea after the pill for about 5 days. She has irregular periods. Her last period was January 24th, then we had sex the following week, then 2 weeks after we had sex she had her period (so 3 weeks after her last period) ONLY reason im worried is becuase some people say that some women may experience period like symptoms when pregnant or is it that some women may experience period like bleeding but not the symptoms? idk im not too informed on that issue but she is pretty sure that it was her period. what are my chances of her not being pregnant? i know i should have never done that, caught up in the moment. PLEASE HELP
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2015 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 9 Oct 2015 • 1 answer
Posted 14 Jun 2016 • 0 answers
Posted 11 Nov 2016 • 1 answer